It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Back Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 02-12-2005, 04:19 AM   #1
Join Date: Dec 2004
Posts: 65
Tiffrose HB User
ESI question

i tested postive on my discogram for l4-l5 pain. i had to esi's early on and i think my leg pain went away but the back pain sure didn't. is it possible that the injections work for the leg pain and hip, leg, and foot numbness and tingling. leg stuff just started again and its the worst when i get up. it also wakes me up at night. my foot really hurts when i walk around in the morning for an hour or so. could the esi have helped. it's been 5months. could they have worn off. thanks, jason

Sponsors Lightbulb
Old 02-12-2005, 05:27 PM   #2
Senior Veteran
Join Date: Jul 2004
Location: usa
Posts: 2,943
mel1977 HB User
Re: ESI question

I had an esi in my low back and my leg pain did cease, but back pain did not. I believe that yes, it can wear off and your pain can return. For example, I also had one in my neck and after a month my pinched nerve symptoms all but dissapeared. Now, four months later it has returned, though not quite as bad. I also should say I had two discs removed and then I was fused in December in the low back, so all that is gone now.
Did I answer your question?

Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
a really dumb question :) FriarJen83 Pain Management 6 05-02-2010 09:56 PM
Question on lower lumbar Precious55 Back Problems 2 05-02-2010 02:20 PM
father just dx, have a question MSNik Cancer: Prostate 11 05-02-2010 08:32 AM
who diagnosed you with VN initially? charlotte67 Inner Ear Disorders 12 11-11-2007 11:17 AM
Question, About Thyroid Medication, And High Blood Pressure Medication, Interacting.. Jenny C. Thyroid Disorders 12 01-08-2007 01:10 PM
Acne Food Question - Is This OK To Eat, PLEASE Help Legend#14 Acne 68 06-06-2004 05:21 PM
Not quite sure anyone can answer this question VeryOldLady Alzheimer's Disease & Dementia 9 01-24-2004 06:54 AM
A Nagging Question re: ADD/ADHD and Meds Raes*Mom ADD / ADHD 5 01-01-2004 11:15 PM
I have a TSH question for anyone tonmur Thyroid Disorders 7 11-27-2003 12:26 PM
Psychological Question MichelleT Eye & Vision 6 06-10-2003 08:26 PM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:14 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!